ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача типа Римана для неправильно-эллиптических уравнений в классе L1

Айрапетян, Г. М. (1993) Задача типа Римана для неправильно-эллиптических уравнений в классе L1. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 80-88. ISSN 00002-3043

[img]
Preview
PDF
Download (2956Kb) | Preview
    Item Type: Article
    Additional Information: Riemann type problem for nonregular elliptic equartions in L1.
    Uncontrolled Keywords: Hairapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 14:17
    Last Modified: 29 Oct 2012 14:17
    URI: http://mathematics.asj-oa.am/id/eprint/725

    Actions (login required)

    View Item